# SDR 2004UALA01038

- Difficulty date: November 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 49,512 hours, 27,463 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C280023
- Condition: Failed
- Location: Ac Dist Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, STRINGER AND FRAME HEAT DAMAGE FROM FS 516.5 TO 540. STR 26 TO 28.  SUPPLEMENTAL DATA UPDATE - MIX MUFF DUCT OF DUCT ASSEMBLY LOCATED IN MIX CHAMBER AIR DISTRIBUTION BAY AT APPROXIMATE STA 540, BL 0 BLOWN CAUSING HOT AIR TO ESCAPE AND DAMAGE THE STRUCTURE BENEATH.  MAJOR REPAIR ACCOMPLISHED.
